Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Blackouts, dizziness, loss of appetite, bleeding after sex, breathlessness, headache. What is the problem?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Excellent
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I am doing this on behalf of my friend. She is 17 yrs of age and will turn 18 on friday 24th august. Recently she has had two blackouts probably 2 weeks ago and last week a situation where she was unknowing beating up herself and tossing herself about the place. She has been complain of dizzyness, loss of appetite, inability to concentrate, difficulty sleeping, fatigue, headaches, shortness of breath. She had sex and reported a slight bleeding and mentioned tha her blood was not looking as red as it should.
A friend suggested that she can be anemic. But, can anemia cause pain during sexual intercourse. She claimed she was encountering some discomfort during her last sexual intercourse and of course a slight bleeding after?

Posted Fri, 7 Sep 2012 in Blood Disorders
 
 
Answered by Dr. Sree Gouri SR 28 minutes later
hi,
Thanks for the query.

the possibilities for your friend's problem are,
-anemia: in case of decreased hemoglobin content the person can present with dizziness, fatigue, shortness of breath, blackouts etc,

-thyroid hormonal problems: fluctuations in the level of thyroid hormones can lead to fatigue, difficulty in concentration, decreased memory etc,

-neurologic or cardiac problems can also be responsible for blockouts, dizziness etc,

-psychological- all these symptoms can be seen in people with psychological disturbance.

color of the blood can have mild variations in person to person because of different hemoglobin levels etc,

now let your friend consult physician and get general examination done, then hemoglobin levels, if he suggest thyroid hormonal levels estimation can be done,
with this primary workup the possible cause for her problem can be possibly make up and treatment can be taken accordingly.




Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Blackouts, dizziness, loss of appetite, bleeding after sex, breathlessness, headache. What is the problem? 11 minutes later
So, in the case of a female suffering from 'Anemia'. Does anemia cause pain during sexual intercourse?
 
 
Answered by Dr. Sree Gouri SR 8 minutes later
hi,
as such anemia may not cause pain,
the pain during intercourse could be,
-due to lack of lubrication,
-narrow vaginal opening,
-because of some infection, anemia can increase the chances of infection.
-because of post-coital tear bleeding can occur, if the intercourse repeated with out giving time for the tear to heal pain can occur.

so if the pain is mild lubricant and analgesic jelly like xylocaine jelly can help, if pain is severe better to consult gynecologist once to rule out any structural problem.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Blackouts, dizziness, loss of appetite, bleeding after sex, breathlessness, headache. What is the problem? 12 minutes later
ok then.

My FINAL question

I want to gain some extra weight. I am 33 yrs of age with a weight of 60kgs. This has been my average weight over the yrs. I try to eat on time and drink sufficient water.
Don't know if your can recommend some possibly supplements that can assist.
 
 
Answered by Dr. Sree Gouri SR 2 hours later
hi,

ideal weight for a person is height in cms - 100,
so if your weight is around that no need to change it,
if you are under weight according to above equation then you can try to increase weight, better to try natural foods instead of medicines,
you can read this for more details:
WWW.WWWW.WW
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor